# SDR AALA201707069005

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 32,875 hours, 4,780 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: F5217023300300
- Condition: Obstructed
- Location: R3 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM THE R3 DOOR.  THE LEVER WITH NOT MOVE INTO ARM POSITION.  DOOR SHOWS ARMED ON ECAM. REMOVED DEBRIS FROM GIRT BAR SYSTEM. OPS CHECKED GOOD.
